# SDR DALA2022103107028

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2472323) EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOC. BS 500B TO BS 500C BTW STR 24R TO STR 26R AT LOWER FUSELAGE. VERIFIED THAT REPAIR ON EXTERNAL LOC SKIN BS 500B TO BS 500C BTW STR 24R TO STR 26R AT LOWER FUSELAGE WELL MEETS THE GENERALREQUIREMENTS AS PER ER/A 598771-14AD REV.A.
